您当前的位置:
首页 >
文章列表页 >
The Infection-Free Periodic Solutions of an SIRS Epidemic Model with Standard Incidence
更新时间:2026-09-14
    • The Infection-Free Periodic Solutions of an SIRS Epidemic Model with Standard Incidence

    • 一类具有标准发生率的SIRS传染病模型的无病周期解
    • Vol. 34, Issue 4, Pages: 367-371(2013)
    • Published:2013

    移动端阅览

  • 刘苏雨, 凌琳, 蒋贵荣. The Infection-Free Periodic Solutions of an SIRS Epidemic Model with Standard Incidence[J]. 2013, 34(4): 367-371. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

156

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A Shock Wave Testing System for High⁃Altitude Explosion Experiments
《中北大学学报(自然科学版》》征稿简则
Study on the Removal of CO2 in Confined Space by High⁃Gravity Enhanced Potassium Hydroxide Coupled Potassium Glycinate Solution
Network Intrusion Detection Model Based on Recurrence Plot and MobileViT⁃AESTF
Study on the Ultrasonic Adsorption of Cr(Ⅵ) in Water by Tea Biochar Magnetic Materials

Related Author

No data

Related Institution

No data
0